# SDR DALA2014062003703

- Difficulty date: June 7, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spar
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FWD AND AFT SPARS AT MID CARGO DOOR BARRIER.  SPARS WERE REMOVED IAW SRM 51-30-1.  SPARS WERE FABRICATED IAW SRM 53-24-0, PAGE 26, FIG -13. SPARS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21.  SPARS WERE INSTALLED IAW SRM 51-30-2 AND 51-30-1. RE-WRITE TO CARD 240, ZONE 100 AND 20000014581.
